About Me: Male, 64, portland, OR, member since May 2008
I am a 58 year old male on disability due to several different medical problems, one of them happening to be hepatitis c. I stay at home alot and have two dogs that I take care of (or they take care of me) while I do the housework as my wife works. I do a little compu
[More]ter aided design work in the civil engineering field. I am also remodeling my house and that's about it.
I am responding to a post you made some time ago in regards to bipolar disorder and prednisone use. This is my life! I have severe asthma since the gulf war, the Navy put me on prednisone (a lot of it) and I started having mood swings, ect...it was about 10 years before I was clinically diagnosed by a VA doctor. On good meds now, but the Prednisone lessens the effects of the carbamazapine, so that gets increased. Being asthmatic and bipolar really *****!! There is a condition called "chemically induced bipolar disorder"...found out about this on a gov't site, Prednisone to treat asthma can cause bipolar disorder! go figure...and yeah, if you were predisposed to it, it really does suck!! hope this helps....
Just a quick note to say hi! You are so right about doctors failing to look at the whole picture. I think that's why if you don't fall into recognised categories your stuck! I've had tests for ibs, but it's a different problem. A good few years ago while on holiday our group had mild food poisoning. When the rest of the gang were demented with having to run to the toilet all the time, I thought it was fantastic! I had normal bowel function, for once, and a little bit of stomach ache was no problem. Bit of a drastic treatment though and not recommended!
Just a quick note to say hi! Fazie here, thanks for your reply to my post. I have since sent you some more of my ranting about lack of interest in all things bowel related! I'd like to hear your views. I also have a few health problems as being type 1 diabetic has brought along a few little helpers to make life a bit more of a challenge at times!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.